MathSciNet Relay Station
MathSciNet bibliographic data
MR1280101 (95h:17036) 17C36 (17C10 17C20)
Loos, Ottmar Decomposition of projective spaces defined by unit-regular Jordan pairs. Comm. Algebra 22 (1994), no. 10, 3925–3964.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement